Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3727
Title: ON THE SEMICENTER OF A UNIVERSAL ENVELOPING ALGEBRA OF A LIE SUPERALGEBRA
Authors: Bauwens, K.
OOMS, Alfons 
WAUTERS, Paul 
Issue Date: 1994
Publisher: MARCEL DEKKER INC
Source: COMMUNICATIONS IN ALGEBRA, 22(15). p. 6471-6492
Notes: BAUWENS, K, LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3727
ISSN: 0092-7872
e-ISSN: 1532-4125
ISI #: A1994PV12200026
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

50
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.